# SDR AALA20180202004

- Difficulty date: February 2, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 52,559 hours, 21,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rub Strip
- Part number: 147A57145
- Condition: Corroded
- Location: Bs 1006-1029
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON G4 GALLEY RUB STRAP AT BS 1006 - 1029, LBL 18.  REPLACED RUB STRIP IAW DRAWING 147A5700, AND 51-00-05-01.
